Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Novocaine tablet for stomach

Premium Questions

Dr.   Deepika Patil MD

i have worms in my stomach can u plz tell me the name of deworming tablet. ... View answer

Answered by : Dr. Deepika Patil ( General Surgeon)
Dr. Rogers Nditanchou MD

Went to dentist 3 weeks ago for replacement of crown on molar. Have had hearing loss in left ear since. Hearing is muffled. Feel this when I speak or eat. Can novocaine injection have caused this ... View answer

Answered by : Dr. Rogers Nditanchou ( General & Family Physician)
Dr.   E Venkata Ramana MD

Hi, I started developing a generalised stomach pain this morning. At first I thought I'd trained ... but this evening the pain has become very bad (still generalised throughout the stomach). I thought I might... View answer

Answered by : Dr. E Venkata Ramana ( Pediatrician)
Dr. Srilatha Myaka MD

Hai Doctor i am trying to conceive,my gynecologist gave ovaa shield tablet after third day ... XXXXXXX possibility to get pregnant, that days I had lightly stomach pain after that breast changes also ... View answer

Answered by : Dr. Srilatha Myaka ( OBGYN)
Dr.   Arnab Banerjee MD

hi doctor my name is XXXX 27 years old...can I take ivoral forte tablet for stomach worms problem...is it safe...what are the possible side effects... ... View answer

Answered by : Dr. Arnab Banerjee ( Critical Care Specialist)

Public Forum Discussions

Dr.   Meriton Siqeca MD

this when I have blood pooling when given Novocain which is used at the local insertion sight, and Aspirin causes me extreme stomach pain, nausea, and diarrhea. My Dr. says if the stent goes in I will half ... View answer

Answered by : Dr. Meriton Siqeca ( Cardiologist)
Dr. Qazi Ammara MD

If I have hepititis C and all my liver tests are normal, should I be cautious about novocaine? I ... the novacaine shot. Maybe the dentist hit a vein? I ve never had this reaction to novocaine before. ... View answer

Answered by : Dr. Qazi Ammara ( Dentist)
Dr. Omaira Tariq MD

I have had 9 shots of novocain in 11 days for dental procedures. Two days ago I had my tooth .... Could something have gone wrong during this procedure or could having too much novocaine maybe caused ... View answer

Answered by : Dr. Omaira Tariq ( General & Family Physician)
Dr.       Honey Arora MD

I had novacaine at the dentist yesterday. When I woke up this morning, my face was swollen from my eye down to my mouth. Called my dentist and they said if there was no pain, not to worry about it. I ve never had an issue... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.      Uzma Rahaman MD

Left bottom tooth which broke in half about 2 years ago has been aching, quite painful. A few hours ago noticed that bottom left lip kinda numb like I had Novocaine injected. Now my chin below the left ... View answer

Answered by : Dr. Uzma Rahaman ( Dentist)

Mobile Questions and Answers

Dr. M. Vamsi Krishna MD

visit doctor immediately and go for stomach wash...

Dr.  Soumya MD

It is bad. You will probably develop blood pressure.

Dr.  Abubakar Siddiqh MD

BLEEDING AND PERFORATION OF STOMACH, RUM TO ER.